MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 2315-3216
Medical Device Problem Codes Loss of Osseointegration (2408); Deformation Due to Compressive Stress (2889); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injection Site Reaction (4562)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's knee joint exhibited hyperextension of up to 10 degrees for a long time, and it is suspected a femoral fracture prior implant loosening which likely caused abnormal loading.Since it cannot be determined whether the femoral fracture and implant loosening occurred prior to the yoke breakage, the causal relationship between the fracture, implant loosening, and yoke breakage cannot be confirmed.
 
Event or Problem Description
A patient underwent a tka surgery on (b)(6) 2024.A revision surgery was conducted on (b)(6) 2025 due to knee joint instability.Pre-operative x-rays showed yoke brakeage, and the femoral component loosening was observed during the surgery.

Brand Name
USTAR II KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no57.park ave 2,science park
hsinchu city, 30075, taiwan
hsinchu, 30075
TW  30075
Manufacturer Contact
lois ho
no. 57.,park ave 2.,science park
hsinchu city 30075,taiwan
hsinchu, 30075
MDR Report Key25038511
Report Number9681642-2026-00021
Device Sequence Number10411451
Product Code KRO
UDI-Device Identifier04711605580359
UDI-Public04711605580359
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2315-3216
Device Lot Number21D089A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight72 KG